Volume 15, (1979)

Research Article

A combinatorial characterization of attenuated spaces

Ray-Chaudhuri, D. K.; Sprague, Alan P.

Util. Math. 15, 3-29 (1979).

Research Article

A note on cyclic quasi-Hadamard matrices

Eades, Peter

Util. Math. 15, 31-32 (1979).

Research Article

Constructions of totally symmetric quasigroups containing a specified number of idempotents

Bennett, F. E.; Mendelsohn, N. S.

Util. Math. 15, 33-50 (1979).

Research Article

Degenerate Stirling, Bernoulli and Eulerian numbers

Carlitz, Leonard

Util. Math. 15, 51-88 (1979).

Research Article

On an approximate solution for steady, viscous flow near a rotating disk

Rasmussen, H.

Util. Math. 15, 89-96 (1979).

Research Article

Gramian expansions and their applications

Wang, Chung-lie

Util. Math. 15, 97-111 (1979).

Research Article

On the pointwise and the integral convergence of recursive kernel estimates of probability densities

Devroye, Luc P.

Util. Math. 15, 113-128 (1979).

Research Article

Mellin-type integral equations for solutions of differential-difference equations

Hill, J. M.; Laird, P. G.; Cerone, P.

Util. Math. 15, 129-141 (1979).

Research Article

Oscillation theorems for linear ultrahyperbolic operators

Narita, Mamoru; Yoshida, Norio

Util. Math. 15, 143-159 (1979).

Research Article

Bounded oscillations generated by retardations for differential equations of arbitrary order

Philos, Ch. G.

Util. Math. 15, 161-182 (1979).

Research Article

Three-way decision with a coin

Banerjee, P. K.; Kalbfleisch, J. G.; Viswanathan, B.

Util. Math. 15, 183-191 (1979).

Research Article

Enumeration of totally symmetric Latin squares

Bailey, R. A.

Util. Math. 15, 193-216 (1979).

Research Article

Evolution equations and curvature forms. II: Equations of the Korteweg-de Vries type

Rund, Hanno

Util. Math. 15, 217-243 (1979).

Research Article

On Subrahmaniam’s conjecture for an integral involving zonal polynomials

Kabe, D. G.

Util. Math. 15, 245-248 (1979).

Research Article

Irreducible regular pairwise balanced designs

Vanstone, S. A.

Util. Math. 15, 249-259 (1979).

Research Article

Tree systems for network flow control and routing

Hadlock, F.

Util. Math. 15, 261-280 (1979).

Research Article

Vertex degrees of graphs on orientable surfaces

Cook, R. J.

Util. Math. 15, 281-290 (1979).

Research Article

Duality for nondifferentiable programming without a constraint qualification

Mond, B.; Zlobec, S.

Util. Math. 15, 291-302 (1979).

Research Article

On the solution of the multidimensional inhomogeneous differential equation

Bellman, Richard

Util. Math. 15, 303-305 (1979).

Research Article

Comparing methods for modelling dispersion in flowing media

Martin, Brian; Stokes, Nick

Util. Math. 15, 307-322 (1979).

Research Article

Some non-isomorphic solutions for the BIBD (12, 13, 11, 4, 3)

Constable, R. L.

Util. Math. 15, 323-333 (1979).

Research Article

Corrigendum to: “Intersection of blocks in a quasiresidual balanced incomplete block design”

Majindar, K. N.

Util. Math. 15, 337 (1979).

E-mail Alert

Add your e-mail address to receive upcoming issues of Utilitas Mathematica

Call for papers

Special issue: Dynamical systems and differential equations in applied sciences
Guest editors: Renhai Wang, Mirelson Martins Freitas, Nguyen Huy Tuan
Submission deadline: 03 January 2026

Special Issues

The Combinatorial Press Editorial Office routinely extends invitations to scholars for the guest editing of Special Issues, focusing on topics of interest to the scientific community.